Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310, e-ISSN 2287-6235)

Volume 11, No. 4

pp. 511—680(April 2016)                 Contents


Separation axioms on soft topological spaces

O. Tantawy, S. A. El-Sheikh, S. Hamde

Pages  511-525

Download(s) [PDF]    


Some fixed point theorems of fuzzy non-expansive mapping in fuzzy inner product spaces

S. Mukherjee, T. Bag

Pages  527-539

Download(s) [PDF]    


On zweier statistically convergent sequences of fuzzy numbers and de la Vallée-Poussin mean of order  

Bipan Hazarika, Karan Tamang

Pages  541-555

Download(s) [PDF]    


On intuitionistic fuzzy representation of intuitionistic fuzzy G-modules

P. K. Sharma, Tarandeep Kaur

Pages  557-569

Download(s) [PDF]    


Pairwise open (closed) soft sets in soft bitopological spaces

A. Kandil, O. A. E. Tantawy, S. S. El-Sheikh, Sawqi A. Hazza

Pages  571-588

Download(s) [PDF]    


Intuitionistic fuzzy lexical analyzer

A. Jeny Jordon, Telesphor Lakra, K. Jency Priya, T. Rajaretnam

Pages  589-605

Download(s) [PDF]    


Intuitionistic fuzzy parameterized intuitionistic fuzzy soft sets with applications in decision making

Faruk Karaaslan

Pages  607-619

Download(s) [PDF]    


Interval valued fuzzy quasi-ideals of near-rings

V. Chinnadural, S. Kadalarasi

Pages  621-631

Download(s) [PDF]    


Generalized fuzzy Volterra spaces

G. Thangaraj, S. Soundara Rajan

Pages  633-644

Download(s) [PDF]    


Fuzzy generalized continuity

A. Bhattacharyya

Pages  645-659

Download(s) [PDF]    


Min-weighted and max-weighted power automata

Pamy Sebastian

Pages  661-668

Download(s) [PDF]    


-fuzzy subsemigroups and -fuzzy ideals of regular -semigroups

N. Thillaigovindan, V. Chinnadurai, S. Coumaressane

Pages  669-680

Download(s) [PDF]